Top answers from doctors based on your search:
Disclaimer

is enalapril a beta blocker

A 34-year-old member asked:
Dr. John Szawaluk
30 years experience Cardiology
Enalapril : Is in the class of drugs called ace inhibitors(angiotensin converting enzyme inhibitors).
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
vasotec (enalapril): Vasotec (enalapril) is an angiotensin converting enzyme inhibitor not a beta blocker.
1
1 thank
A 43-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Enalapril: Is not a beta blocker it is an ace inhibitor.
A female asked:
Dr. Jack Rubin
47 years experience Nephrology and Dialysis
Vasotec (enalapril) problmes: You should call your physician (p) to discuss your problem. Your p had a reason to change your medication and if you have problems with vasotec (enala ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Sergio Schabelman
47 years experience Cardiology
HBP and CHF: Thiazide is a mild diuretics and a better hypertension medication Enalapril is in the class of ACE inhibitor, good for hypertension, to protect kidney ... Read More
2
2 thanks
A 19-year-old female asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Within: Hours...Low BP would be most common symptom. Why? Go to er immediately if a concern.
1
1 thank
A 42-year-old female asked:
Dr. F. Stuart Leeds
25 years experience Family Medicine
No: If you were prescribed enalapril, you likely have the diagnosis of hypertension, and that is treatable (but not curable) by medication. Some patien ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Take it: Unless you're dizzy or light-headed, take the med - that's what's keeping your BP that good.
1
1 thank
A 35-year-old male asked:
Dr. Bikas Sharma
16 years experience Family Medicine
Rebound effect: You are probably experiencing the rebound phenomena associated with medications like atenolol called beta blockers. It is due to sudden discontinuatio ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
None you'll notice: Both lower BP nicely - you'll likely not notice any difference.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month